# SDR CALA2013062800465

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 47,911 hours, 16,908 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION, GEAR LEVER WAS SELECTED TO OFF, NOSE GEAR EXTENDED WITH BOTH NOSE GEAR EXTENDED AND NOSE GEAR DISAGREE LIGHTS ILLUMINATED (GREEN AND RED).  GEAR LEVER WAS SELECTED TO UP IAW CHECKLIST, AND NOSE GEAR RETRACTED WITH BOTH LIGHTS EXTINGUISHED.  PERFORMED FIM TASK 32-30-00-810-809 LANDING GEAR EXTENDS WITH GEAR LEVER AT OFF, NOSE GEAR, LIGHT & RT GEAR GREEN LIGHTS ON.  NO DEFECTS NOTED. OK TO CONTINUE. JACKED NOSE GEAR REF MM 07-11-2 1.
